Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 154, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Dec 30, 2007, 5:32 AM CST for Crenshaw County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2007, 5:32 AM CST (11:32 UTC)
- Expired
- Dec 30, 2007, 6:00 AM CST
- In force
- 28 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Crenshaw County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2085 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 301132
SVRMOB
ALC041-301200-
/O.NEW.KMOB.SV.W.0154.071230T1132Z-071230T1200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
532 AM CST SUN DEC 30 2007
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CRENSHAW COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF LUVERNE...
* UNTIL 600 AM CST
* AT 528 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THIS STORM WAS LOCATED 9 MILES WEST OF
BRANTLEY...OR ABOUT 12 MILES SOUTHWEST OF LUVERNE...AND MOVING
NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LUVERNE...RUTLEDGE AND GLENWOOD BY 540 AM CST...
GLENWOOD...PATSBURG AND 6 MILES SOUTHEAST OF LIVE OAK BY 545 AM
CST...
7 MILES SOUTHEAST OF PETREY BY 550 AM CST...
LAT...LON 3181 8618 3178 8614 3175 8612 3168 8612
3164 8615 3160 8612 3149 8640 3152 8640
3153 8644 3163 8650 3190 8618
TIME...MOT...LOC 1132Z 234DEG 51KT 3163 8636
$$1 follow-up statement
000
WWUS54 KMOB 301148
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
548 AM CST SUN DEC 30 2007
ALC041-301200-
/O.CON.KMOB.SV.W.0154.000000T0000Z-071230T1200Z/
CRENSHAW AL-
548 AM CST SUN DEC 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CST
FOR EAST CENTRAL CRENSHAW COUNTY...
AT 544 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR GLENWOOD...OR ABOUT NEAR LUVERNE...MOVING
NORTHEAST AT 55 MPH.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 3178 8614 3176 8614 3175 8612 3168 8612
3164 8615 3161 8614 3161 8616 3177 8626
3181 8616
TIME...MOT...LOC 1148Z 243DEG 48KT 3172 8612
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 30, 4:53 AM CST, 39 minutes earlier.
Area forecast discussion, Dec 30, 4:53 AM CST, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 453 AM CST SUN DEC 30 2007 .SHORT TERM TODAY AND TONIGHT...VIGOROUS SOUTHERN STREAM ENERGY CONTINUES AS DEEP LAYER LIFT IS ENHANCED BY THE RIGHT REAR QUADRANT OF A 120 TO 130 KNOT UPPER LEVEL SPEED MAX LIFTING OUT OF EAST TEXAS AND NORTHERN LOUISIANA. AT THE SURFACE...A STALLED FRONTAL ZONE FROM THE CAROLINAS SOUTHWEST ACROSS THE MOUTH OF THE MISSISSIPPI AND INTO THE NORTHWEST GULF CAUSES LOW LEVEL (1000-850MB) MIXING RATIOS OF 8-11 G/KG TO BE VERTICALLY FORCED OVER OUR AREA. MOST OF THE WET WEATHER IMPACTING THE AREA IS ELEVATED IN NATURE...OCCURRING JUST NORTH OF THE FRONTAL ZONE FOR THE MOST PART WITH LESS COVERAGE NOTED TO THE SOUTH. THE RISK OF SEVERE WEATHER IS LOW WITH ANY BEING ISOLATED IN OCCURRENCE. MAIN THREAT WILL BE HIGH LIGHTNING FREQUENCY ALONG WITH LOCALLY HEAVY RAINS AND POTENTIAL OF SMALL HAIL. WILL CONTINUE TO COVER IN SHORT TERM FORECASTS AND SPECIAL WEATHER STATEMENTS. AS UPPER LEVEL SPEED MAX LIFTS NORTHEAST OUT OF AREA TODAY...FORECASTERS EXPECT SURFACE FRONT TO EDGE EASTWARD WHICH WILL CAUSE SHOWERS AND THUNDERSTORMS TO TREND EASTWARD AS WELL. A MORE QUIET WEATHER PATTERN IS ANTICIPATED TONIGHT. AS FAR AS TEMPERATURES...POSITION OF FRONT...CLOUDS AND RAIN TODAY WILL PROVE CHALLENGING AS WE ARE SEEING A 3 TO 5 DEGREE SPREAD BETWEEN THE NAM/GFS MOS OUTPUT. CONSIDERING CLOUDS AND RAIN HAVE OPTED TO LEAN TO THE COOLER SIDE OF GUIDANCE FOR DAYTIME HIGHS. WITH THE FRONT SLIDING EAST...A COOL NIGHT IS FORECAST TONIGHT. /10 .LONG TERM MONDAY THROUGH SATURDAY...WILL BE TURNING COLDER AS WE USHER IN THE NEW YEAR. THE SPECTRAL MODELS OF THE GFS/UKMET/ECMWF AND CANADIAN SHOWS A STRONG 1040 TO 1045 MB HIGH PRESSURE SYSTEM OVER THE NATIONS HEARTLAND...TAPPING CANADIAN/ARCTIC AIR. WE FEEL THE IMPACT OF THIS AIRMASS FOLLOWING A STRONG FRONTAL PASSAGE BY SUNRISE NEW YEARS DAY. ALONG WITH THE TEMPERATURE CHANGE...NORTHERLY WINDS OF 15 TO 25 MPH TUESDAY AND HIGHER GUSTS AT TIMES TO POSSIBLY AROUND 30 MPH WILL MAKE IT FEEL MUCH COLDER DURING THE DAY. BE PREPARED TO BUNDLE UP IF PLANNING TO BE OUT. WILL BE WATCHING FOR THE NEED OF A WIND ADVISORY ON LATER SHIFTS FOR TUESDAY. WITH A VERY DRY AIRMASS => DEWPOINTS CRASHING INTO THE LOWER TEENS...MOSTLY CLEAR SKIES AND WINDS DECOUPLING/DROPPING OFF TUESDAY NIGHT WE COULD VERY WELL SEE NIGHTTIME MINS SINKING INTO THE LOWER TO MID 20S FOR MOST OF THE AREA AS A FUNCTION OF EFFICIENT RADIATIONAL COOLING. WE CANT RULE OUT SOME OF OUR USUALLY COLDER SPOTS DIPPING INTO THE TEENS. WILL COVER THIS IN THE MORNING HAZARDOUS WEATHER OUTLOOK. THE IMMEDIATE COAST WILL BE SLIGHTLY WARMER BUT STILL COLD. THE WINTER CHILL CONTINUES THURSDAY. AS HIGH PRESSURE SHIFTS EAST TO ACROSS THE MID ATLANTIC AND EVENTUALLY OFF THE EAST COAST...A MODERATION IN TEMPERATURES AND MOISTURE OCCUR HEADING INTO THE WEEKS END. OUT OF RESPECT FOR THE STRENGTH OF THE HIGH AND THE HIGH POSSIBILITY OF IT WEDGED INTO THE AREA...FORECASTERS KEEP THE COLDER NIGHTTIME MINS IN THE EAST/NORTHEAST PART OF THE AREA FRIDAY AND SATURDAY MORNING. /10 && .MARINE...STATIONARY FRONT JUST SOUTH OR ACROSS THE SOUTHERN AREAS OF THE MARINE FORECAST AREA AT 3 AM SHOULD REMAIN IN THAT GENERAL AREA THROUGH THE DAY...POSSIBLY WAFFLING A BIT BACK TO THE NORTH AS A WAVE DEVELOPS ON THE FRONT IN RESPONSE TO AN APPROACHING UPPER JET. THE WAVE WILL MOVE NORTHEAST ALONG THE FRONT...SENDING THE SOUTHERN SECTIONS OF THE FRONT SOUTHEAST. AS A RESULT THE WINDS WILL BE SOMEWHAT VARIABLE ALONG THE FRONT AND NORTHERLY TO THE NORTH OF THE FRONT AND SOUTH TO SOUTHEAST SOUTH OF THE FRONTAL BOUNDARY. A STRONG FRONT IS FORECAST TO BLAST ACROSS THE COASTAL WATERS LATE MONDAY NIGHT WITH STRONG NORTH AND NORTHWEST WINDS...SMALL CRAFT ADVISORIES WILL BE NEEDED STARTING MONDAY NIGHT OR TUESDAY MORNING AND CONTINUING FOR A FEW DAYS. WOULD NOT RULE OUT THE NEED FOR A GALE WARNING AS WE SHOULD SEE GUSTS TO AROUND 40 KNOTS EVEN IF WE DONT GET THE 35 KNOT SUSTAINED. SCATTERED SHOWERS AND A FEW THUNDERSTORMS THROUGH THE DAY TODAY AS A SERIES OF UPPER LEVEL DISTURBANCES RIDE OVER THE STATIONARY FRONT...SATELLITE AND RADAR SHOWS ANOTHER BATCH GINNING UP FROM THE SOUTH CENTRAL LOUISIANA COAST TO WEST OF THE BIG EASY...THESE MAY JUST SKIRT THE MARINE AREA TO THE NORTH LATER THIS MORNING...BUT MORE RAIN AND ISOLATED THUNDERSTORMS ARE EXPECTED THROUGHOUT THE DAY. CHANCE OF RAIN SHOULD END BEFORE MIDNIGHT TONIGHT OVER THE COASTAL WATERS. /11 && .FIRE WEATHER...NOT SEEING ANY FIRE WEATHER CONCERNS IN THE SHORT TERM GIVEN WET WEATHER TODAY. DAYTIME HUMIDITIES TODAY AND MONDAY ARE AWAY FROM CRITICAL. ALTHOUGH A STRONG COLD FRONT MOVES THROUGH EARLY IN THE DAY TUESDAY BRINGING AN INCREASE IN NORTHERLY SURFACE/TRANSPORT WINDS...CRITICALLY LOW DAYTIME HUMIDITIES ARE MITIGATED BY LOWERING TEMPERATURES. GRIDDED DATA SUGGESTS CRITICALLY LOW DAYTIME HUMIDITIES IN THE 20 TO 30 PERCENT RANGE OCCURRING WEDNESDAY AND THURSDAY. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 60 40 67 36 / 90 10 05 00 PENSACOLA 63 44 65 40 / 90 10 05 00 DESTIN 67 48 64 47 / 90 10 05 00 EVERGREEN 58 36 66 34 / 100 10 05 00 WAYNESBORO 59 32 65 35 / 60 10 05 00 CAMDEN 58 34 65 35 / 90 10 05 00 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Dec 29, 9:00 AM CST, 20 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED SPOTTER INFORMATION STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 900 AM CST SAT DEC 29 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-301200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 900 AM CST SAT DEC 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT. A STATIONARY FRONT IS EXPECTED TO REMAIN JUST SOUTH OF THE AREA TODAY. SHOWERS AND ISOLATED THUNDERSTORMS THIS MORNING AND AGAIN LATE TONIGHT WILL MOVE NORTHEAST ACROSS THE AREA...PRODUCING PERIODS OF RAIN WITH TOTALS GENERALLY AN INCH OR LESS THROUGH LATE TONIGHT...BUT THOSE LOCATIONS THAT SEE THE HEAVIER THUNDERSTORMS COULD RECEIVE UP TO ONE AND A QUARTER INCHES OF RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN AREA OF LOW PRESSURE WILL DEVELOP OVER THE GULF WATERS ALONG THE STATIONARY FRONT AND MOVE INTO THE FLORIDA PANHANDLE EARLY SUNDAY. THIS WILL RESULT IN A CONTINUATION OF SCATTERED TO NUMEROUS SHOWER AND THUNDERSTORM ACTIVITY OVER THE REGION ON SUNDAY...BUT WILL MOVE THE FRONT ON OFF TO THE EAST OF THE AREA BY SUNDAY NIGHT. A BRIEF BREAK IN THE RAIN CHANCES IS EXPECTED ON MONDAY AS HIGH PRESSURE BUILDS...BUT A STRONG COLD FRONT WILL CROSS THE AREA MONDAY NIGHT...BRINGING COLD BLUSTERY CONDITIONS TO THE REGION. NOT MUCH IN THE WAY OF PRECIPITATION IS EXPECTED WITH THIS FRONTAL PASSAGE...BUT COLDER TEMPERATURES ARE EXPECTED IN ITS WAKE. OVERNIGHT LOWS WILL BE MOSTLY IN THE MID TO UPPER 20S BOTH TUESDAY AND WEDNESDAY NIGHT. THERE MAY BE SOME TEMPERATURES AROUND 20 DEGREES OVER PORTIONS OF WAYNE...CHOCTAW...WILCOX AND CRENSHAW COUNTIES...RANGING TO MAINLY THE UPPER 20S TO LOWER 30S ALONG THE BEACHES. SMALL CRAFT ADVISORIES WILL BE REQUIRED BY TUESDAY IF NOT SOONER FOR STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS WITH GUSTS TO GALE FORCE OR ABOVE...WINDS REMAINING STRONG INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, Dec 30, 12:04 AM CST, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1204 AM CST SUN DEC 30 2007 ALZ061>063-300630- UPPER BALDWIN-LOWER MOBILE-UPPER MOBILE- INCLUDING THE CITIES OF...DOWNTOWN MOBILE... 1204 AM CST SUN DEC 30 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHERN MOBILE COUNTY... AT 1158 PM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES SOUTHWEST OF GRAND BAY...AND MOVING NORTHEAST AT 40 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... I10 AND MCDONALD ROAD...SAINT ELMO...SCHILLINGER AND THREE NOTCH... THEODORE...TILLMANS CORNER...HOLLINGERS ISLAND...I10 AND I65 INTERSECTION AND BROOKLEY FIELD AIRPORT THROUGH 1230 AM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS AROUND ONE INCH IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Dec 30, 1:07 AM CST, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 107 AM CST SUN DEC 30 2007 ALZ061>064-300745- UPPER BALDWIN-LOWER BALDWIN-LOWER MOBILE-UPPER MOBILE- INCLUDING THE CITIES OF...BAY MINETTE AND DOWNTOWN MOBILE... 107 AM CST SUN DEC 30 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER SOUTHWEST MOBILE COUNTY... AT 105 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER DAWES...AND MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... MEDAL OF HONOR PARK...MOBILE AIRPORT...AIRPORT AND UNIVERSITY... SPRING HILL COLLEGE...PRICHARD...I65 AND US 45...CHICKASAW AND COCHRANE BRIDGE THROUGH 145 AM CST. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE INCH IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. SOME SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Dec 30, 2:25 AM CST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 225 AM CST SUN DEC 30 2007 ALZ058>060-300900- ESCAMBIA-COVINGTON-CRENSHAW- INCLUDING THE CITIES OF...ANDALUSIA... 225 AM CST SUN DEC 30 2007 ...STRONG THUNDERSTORMS ARE BEING DETECTED FROM EASTERN ESCAMBIA COUNTY ALABAMA TO SOUTHERN CRENSHAW COUNTY... AT 220 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 6 MILES NORTH OF BRANTLEY TO ROBERTS...AND MOVING EAST AT 45 MPH. THE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... HEATH...GLENWOOD...ANDALUSIA...PLEASANT HOME...FALCO...SANFORD AND LIBERTYVILLE THROUGH 300 AM CST. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS UP TO AN INCH IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. SOME SMALL HAIL IS ALSO POSSIBLE ALONG WITH THE FREQUENT LIGHTNING STRIKES. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, Dec 30, 5:08 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 508 AM CST SUN DEC 30 2007 ALZ057-058-060-301145- COVINGTON-BUTLER-CRENSHAW- INCLUDING THE CITIES OF...LUVERNE... 508 AM CST SUN DEC 30 2007 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER NORTHWEST COVINGTON COUNTY... AT 503 AM CST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER RED LEVEL...AND MOVING NORTHEAST AT 50 MPH. THE THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... CLEARVIEW...OAKY STREAK...DOZIER...ROSE HILL...BRANTLEY...LUVERNE AND RUTLEDGE THROUGH 545 AM CST. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...DANGEROUS CLOUD TO GROUND LIGHTNING... AND WIND GUSTS OF 25 TO 35 MPH...WHICH COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN BRIEF PONDING OF WATER AROUND LOW LYING AREAS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.